# SDR SWIA200514700

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 1,618 hours, 1,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON BULKHEAD BETWEEN FIRST CLASS AND COACH INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT SIGN ON BULKHEAD.  ALL LIGHTS CHECK GOOD.
